Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On axioms for $B^*$-algebras


Author: Bertram Yood
Journal: Bull. Amer. Math. Soc. 76 (1970), 80-82
MSC (1970): Primary 4660, 4665; Secondary 4730
DOI: https://doi.org/10.1090/S0002-9904-1970-12371-0
MathSciNet review: 0253058
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Berkson, Some characterizations of C*-algebras, Illinois J. Math. 10 (1966), 1-8. MR 32 #2922. MR 185455
  • 2. B. W. Glickfeld, A metric characterization of C(X) and its generalization to C*-algebras, Illinois J. Math. 10 (1966), 547-556. MR 34 #1865. MR 201988
  • 3. C. E. Rickart, General theory of Banach algebras, University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 22 #5903. MR 115101
  • 4. S. Shirali and J. W. M. Ford, Symmetry in complex involutory Banach algebras. II, Duke Math. J. (to appear). MR 261362
  • 5. B. Yood, Topological properties of homomorphisms between Banach algebras, Amer. J. Math. 76 (1954), 155-167. MR 15, 539. MR 59488
  • 6. B. Yood, Faithful *-representations of normed algebras, Pacific J. Math. 10 (1960), 345-363. MR 22 #1826. MR 110958

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4660, 4665, 4730

Retrieve articles in all journals with MSC (1970): 4660, 4665, 4730


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12371-0

American Mathematical Society